# SDR AWXA200601536

- Difficulty date: August 23, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 75,522 hours, 29,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N8339U21
- Condition: Cracked
- Location: Fuselage
- Part time: 75,522 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK NR C-11. NR 5870966. INTERCOSTAL CRACKED AT BS 660, ADJACENT TO L2 DOOR, LOWER HINGE.  CRACK EXTENDS BEYOND AFT EDGE OF BEND RELIEF RADIUS. REPAIRED INTERCOSTAL AT BS 660, ADJACENT TO L2 DOOR LOWER HINGE, IAW AWA TASKCARD MIC 53612.
